# SDR 2003F00468

- Difficulty date: July 13, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N451TA
- Make and model: Airbus A320-233
- Aircraft serial: 733
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225136001
- Part serial: 3241
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AT SAL STATION, FLT TA580, PILOT REPORTED THE RADAR WEAK ON AND NON-REAL WX DISPLAYED.  THE AIRCRAFT RETURNED TO SAL STATION, WHERE MX TECHNICAN INSPECTED THE OPERATION OF THE RADAR.  REPLACEMENT OF THE RADAR ANTENNA AND TEST WERE PERFORMED WITH NORMAL RESULTS, PER AMM 34-41-11.  ALSO VISUAL INSPECTION OF THE AIRCRAFT FOR OVERWEIGHT LANDING WAS PERFORMED, THE LOAD REPORT WAS VERIFIED THROUGH AIDS LOAD REPORT (15) PER TASK AMM 05-51-11-200 AND NO FURTHER ACTION WAS REQUIRED.  THE A/C WAS RETURNED TO NORMAL OPERATION.  (M)
